Posted 1/6/2017 12:38 PM (GMT -6)
Does anybody have pain when using the Cortenemas? I've been using Mesalamine (rowasa) enemas for years and years. I never feel pain when I use them. Maybe when gas bubble gets generated but that usually pops in there and I'm fine. And even then just a little gut ache. But the Cortenema - I've used them in the past and don't remember having issues.
But the past few times, including right now, after I use one I'm fine for about 10 mins, lying on my left side in bed. Then all of a sudden it starts to feel like a knife stabbing my rectum. Last night I was even nauseated from the pain. I almost got up to use the bathroom but even that seemed like it would be painful. The pain lasts at least 20 mins or more, then finally goes away.
Not sure if it's hitting some inflamed spot and causing pain, then gets past that and I'm fine. I know when I used these back in Sept I was having a lot of diarrhea from antibiotics (no blood this time or last) and wow I had a lot of pain using them.
I just started a 4 week course of them. Not having any blood but my BMs have been up and down, watery or thin or rarely normal at times the past few months (found out my mom is dying of cancer, and my job is also unstable at the moment, so it's been a bit stressful). Saw my GI this week and he said seems like a mild inflammation in the rectum and lower left area. Plus my joints have been killing me lately.